International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

30 July 2007

Volume 54, Issue 9

Pages 1033–1149

  1. Calendar

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Calendar

      Article first published online: 27 JUN 2007 | DOI: 10.1002/fld.1338

  2. Research Articles

    1. Top of page
    2. Calendar
    3. Research Articles
    1. The development of a Cartesian cut cell method for incompressible viscous flows (pages 1033–1053)

      Feng Gao, D. M. Ingram, D. M. Causon and C. G. Mingham

      Article first published online: 21 DEC 2006 | DOI: 10.1002/fld.1409

    2. An implicit two-dimensional non-hydrostatic model for free-surface flows (pages 1055–1074)

      Afshin Ahmadi, Peyman Badiei and Masoud M. Namin

      Article first published online: 21 DEC 2006 | DOI: 10.1002/fld.1414

    3. Stability of fluid–structure thermal simulations on moving grids (pages 1097–1117)

      B. Roe, A. Haselbacher and P. H. Geubelle

      Article first published online: 16 JAN 2007 | DOI: 10.1002/fld.1416

SEARCH

SEARCH BY CITATION